# SDR IPXA2014021781939

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE APPEARED TO DISARM BUT HANDLE WOULD NOT MOVE ENOUGH TO INSTALL PIN.  INSERTED GIRT BAR SLIDER IAW AMM 25-61-21-04-01.  OPS CHECKED DOOR SLIDE ARM LEVER MULTIPLE TIMES.  OPS CHECKED NORMAL.
